Periodic crises in capitalism: pathological or restorative?

Agnoletto, Stefano (2013) Periodic crises in capitalism: pathological or restorative? Science & Society, 77(4), pp. 459-485. ISSN (print) 0036-8237

Full text not available from this archive.
Item Type: Article
Research Area: Politics and international studies
Faculty, School or Research Centre: Faculty of Arts and Social Sciences (until 2017) > School of Economics, History and Politics (from November 2012)
Depositing User: Automatic Import Agent
Date Deposited: 24 Jan 2014 12:25
Last Modified: 24 Jan 2014 12:25
DOI: https://doi.org/10.1521/siso.2013.77.4.459
URI: http://eprints.kingston.ac.uk/id/eprint/26716

Actions (Repository Editors)

Item Control Page Item Control Page